| Model Number |
23VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2023, a 23 mm sjm masters series valsalva aortic valved graft was implanted into a patient.On (b)(6) 2023, bradycardia was observed and medication was administered.The bradycardia was not related or worsened due to the device, but was due to the procedure.The patient required prolonged hospitalization.No additional information was provided.
Additional Manufacturer Narrative
An event of bradycardia was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.